# SDR CALA20190821382

- Difficulty date: August 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 59,877 hours, 25,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480011220
- Condition: Damaged
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FUZZY FASTENER HEADS AT FR 67-69.5 STR 3L-3R. REPLACED DAMAGED FASTENERS AND REPAIRED CORROSION FOUND UNDER FA STENERS IAW ECRA 5341-01181 REV-A. CREATE DIP TO READ ACCOMPLISH THE PERMANENT REPAIR AT THE FUSELAGE SKIN FR66-70 STR 3L-3R.. ..AS PER PART 3 OF ECRA 5341-01181 ON OR BEFORE THE AIRCRAFT REA CHES 89400TOTAL AIRCRAFT FLIGHT CYCLES. CONTACT ENGINEERING AFTE R 87000 TOTAL AIRCRAFT FLIGHT CYCLES BUT PRIOR TO 88000 TOTAL .. TERIA FROM AIRBUS. WORK PERFORMED ON AAR DLH L/P 9820732. ..AIRCRAFT FLIGHT CYCLES IN ORDER TO OBTAIN FINAL INSPECTION CRI DIP 53-DIP ECRA STATES FR66-70, WRITE UP STATES FR 67-69.5. ADD STATEMENT "ACP''D INTERIM REPAIR PER PART 1 OF ECRA...." INTERIM REPAIR WAS ACCOMPLISHED PER PART 1 OF ECRA 5341-01181 REV A. APPROVED FOR CARRY TO ACP PERMANANENT REPAIR, TO BE DETERMINED, BY EG PER PART 3 OF ECR
